# SDR DL76L991168

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Leaking
- Location: Brake System
- Component: 705072
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

ACFT RETURNED TO BLOCKS, RT HYD SYS FAILURE.  MTC FOUND RT BRAKE METERING VALVE LEAKING.  REPLACED METERING VALVE, OPS CHECKS NORMAL.
